Thunderstorm Wind, Anderson
- When
- June 8, 5:19 PM CST
- Where
- Anderson County, Palestine
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.750, -95.630
Large limbs downed.
Storms developed two days in a row near a surface front which bisected north Texas. Dew points were in the 70s south of the boundary.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FWD wrote it up.
Storms developed two days in a row near a surface front which bisected north Texas. Dew points were in the 70s south of the boundary.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 8, 1:29 PM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 229 PM CDT FRI JUN 8 2007 .SHORT TERM... NEAR TERM WILL DEAL WITH OUR FRONT...WHICH HAD MORE BAROCLINICITY THAT WE ORIGINALLY EXPECTED AND IS NOW ALONG A CANTON...HILLSBORO... GATESVILLE LINE IN GENERAL. STILL HOT/MOIST/AND UNSTABLE SE OF THE FRONT...BUT STORMS NEAR CENTERVILLE/PALESTINE AREAS ARE STRUGGLING TO TO MAINTAIN DUE TO WEAKER WIND SHEAR DOWN THAT WAY. WE WILL KEEP SCATTERED SHOWERS/STORMS THROUGH MID EVENING AHEAD OF FRONT. CANT RULE OUT A FEW STRONG TO SEVERE STORMS EARLY FROM LAMPASAS...TO WACO...TO ATHENS AND POINTS SE. NOT VERY ORGANIZED. S/W KICKING OF ISOLATED STORMS OVER W TX WILL MOVE NE TOWARD WRN OK OVERNIGHT. THIS MAY LEND TO WIDELY SCT ACTIVITY OVER FAR NW COUNTIES SAT A.M. COOLER/DRIER AIR OVER NRN SECTIONS OF N TX TO BE SHORT-LIVED...AS BOUNDARY RETREATS SLOWLY NWD AS A WARM FRONT AND BACK INTO OK/AR BY SAT NIGHT. AS BOUNDARY LIFTS NWD DURING PRIME HEATING...SCT STORMS ONCE AGAIN MAY OCCUR BY AFTN ALONG/N OF THE BOUNDARY...WITH MORE CAPPED/MIXED ENVIRONMENT FURTHER S. TEMPS WILL RESPOND AS WELL BACK TO AROUND 90 SATURDAY...BACK INTO THE LOWER-MID 90S BY SUN WITH THE BERMUDA HIGH/SUB-TROPICAL UPPER RIDGE RE-AMPLIFYING OVER MOST OF N TX. MAY SEE MORE AIRMASS TYPE THUNDERSTORMS FROM D/FW AND POINTS NE ON SUNDAY IN DEEPER...MOIST UNSTABLE ATMOSPHERE. OTHERWISE...THE MUGGIES WILL RETURN FOR SUNDAY INTO MONDAY. && .LONG TERM... ONLY TWEAKED A FEW THINGS AND STAYED WITH PERSISTENCE...AS PATTERN WILL BE MAINLY MESOSCALE DRIVEN WITH VERY BENIGN FEATURES TO DRIVE THINGS...THUS HELD TO LOW POP MENTION. GENERALLY...BERMUDA RIDGE STAYS AMPLIFIED OVER N TX WITH HOT/MUGGY WX THROUGH MID WEEK. FOR WED THROUGH THE LATTER HALF OF THE WEEK...UPPER RIDGE FLATTENS/WEAKENS SOMEWHAT AS MID LVL HEIGHT FALLS OCCUR JUST TO OUR NORTH IN ACTIVE POLAR STREAM. BOTH WED AND THURS NIGHTS COULD SEE MCS FORM UP IN KS/NRN OK AREAS...THEN WEAKEN AND CROSS THE RED RIVER EACH OF THE FOLLOWING MORNINGS. RIGHT NOW...CONFIDENCE IS LOW DUE TO AFOREMENTIONED MESOSCALE DRIVEN FEATURES. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 90 73 94 74 / 20 30 20 20 10 WACO, TX 73 89 72 93 72 / 30 20 10 10 10 PARIS, TX 64 88 71 90 72 / 20 30 20 30 10 DENTON, TX 66 88 70 94 72 / 20 30 20 20 10 MCKINNEY, TX 66 87 69 93 69 / 20 30 20 20 10 DALLAS, TX 68 90 73 94 75 / 20 30 20 20 10 TERRELL, TX 70 89 72 92 72 / 20 30 20 30 10 CORSICANA, TX 73 90 73 93 73 / 20 30 20 20 10 TEMPLE, TX 74 90 73 93 71 / 30 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 232 PM CDT FRI JUN 8 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 232 PM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEAST THIRD OF THE OUTLOOK AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY SEVERE STORMS THAT DEVELOP. THUNDERSTORM CHANCES WILL LINGER AFTER MIDNIGHT...BUT THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER DARK. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE AREA WIDE ON SATURDAY AS AN UPPER LEVEL DISTURBANCE COMBINES WITH AN INCREASINGLY UNSTABLE AIRMASS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH TEXAS...MAINLY ALONG THE RED RIVER...SUNDAY THROUGH FRIDAY. THE BEST CHANCE FOR THUNDERSTORMS WILL BE DURING THE EARLY AFTERNOON THROUGH MID EVENING HOURS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER MAY BE REQUESTED DURING THE AFTERNOON AND EARLY EVENING HOURS. SCHULTZ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1243 PM CDT FRI JUN 8 2007 TXZ148-081815- ANDERSON TX- 1243 PM CDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL ANDERSON COUNTY AT 1243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTH OF PALESTINE...MOVING EAST AT 15 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 35 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3196 9571 3178 9574 3173 9540 3202 9545 SCHULTZ
The Dallas/Ft Worth radar (KFWS), 182 km away, was scanning. The volume nearest the first event began at 23:18 UTC.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
Large limbs downed.
Limbs blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36134, 36133, 36132.